On the properties of monotone growth of the $L_p$ norm on the boundary of solutions of elliptic equations
Differencialʹnye uravneniâ, Tome 34 (1998) no. 6, pp. 825-831
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_6_a14,
author = {A. Yu. Khokhlov},
title = {On the properties of monotone growth of the $L_p$ norm on the boundary of solutions of elliptic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {825--831},
year = {1998},
volume = {34},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_6_a14/}
}
TY - JOUR AU - A. Yu. Khokhlov TI - On the properties of monotone growth of the $L_p$ norm on the boundary of solutions of elliptic equations JO - Differencialʹnye uravneniâ PY - 1998 SP - 825 EP - 831 VL - 34 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1998_34_6_a14/ LA - ru ID - DE_1998_34_6_a14 ER -
A. Yu. Khokhlov. On the properties of monotone growth of the $L_p$ norm on the boundary of solutions of elliptic equations. Differencialʹnye uravneniâ, Tome 34 (1998) no. 6, pp. 825-831. http://geodesic.mathdoc.fr/item/DE_1998_34_6_a14/